# SDR P5CA9700417

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivets
- Condition: Broken
- Location: Nr 1 Flap Faring
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK FAIRING I/B SIDE RIVET HEADS BROKEN OFF.  REPAIRED PER BOEING SRM 51-40-09.
